# SDR 20000518SH018

- Difficulty date: May 5, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: 83546
- Condition: Failed
- Location: Landing Gear
- Component part number: 2607948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD WHEEL HALVES DAMAGED. INBOARD WHEEL HUB FAILURES.  (WHEEL SENT TO OEM FOR ANALYSIS).
